JournalspmVol. 71, No. 3/4pp. 193–216

A forced pendulum equation without stable periodic solutions of a fixed period

  • Rafael Ortega

    Universidad de Granada, Spain
A forced pendulum equation without stable periodic solutions of a fixed period cover

A subscription is required to access this article.

Abstract

The pendulum equation is forced by a continuous and TT-periodic function with zero average. In these conditions it is well known that there exist at least two TT-periodic solutions. We construct some examples where there are exactly two TT-periodic solutions and both are unstable.

Cite this article

Rafael Ortega, A forced pendulum equation without stable periodic solutions of a fixed period. Port. Math. 71 (2014), no. 3, pp. 193–216

DOI 10.4171/PM/1950